# SDR SWIA200617601

- Difficulty date: November 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 8,286 hours, 7,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 621.0 FLOORBEAM  OTBD SIDE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED ANGLES AT STA 621.0 RT FLOOR SUPPORT PER REO 601R-53-61-117 REV C.
